# SDR 2007FA0000692

- Difficulty date: July 6, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Aircraft: N245AR
- Make and model: Bell 206B
- Aircraft serial: 4398
- Engine: Allsn 250C20
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Rib
- Part number: 206020123048
- Condition: Cracked
- Location: Tail Boom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE COURSE OF A SCHEDULED INSPECTION, THE RT HORIZONTAL STABILIZER WAS REMOVED TO TROUBLESHOOT A PROBLEM WITH AN AUXILIARY STROBE LIGHT THAT IS ATTACHED TO THE STABILIZER.  DURING REMOVAL, THE FLANGE ON THE IB RIB THAT ATTACHES THE STABILIZER TO THE TAILBOOM WAS FOUND CRACKED AND SEPARATED INTO 2-PIECES.  DUE TO THE LOCATION OF THE CRACK IT WAS NOT VISIBLE WITH THE STABILIZER INSTALLED.  (K)
